# SDR ASOA00900158

- Difficulty date: February 2, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 11,818 hours, 7,863 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOORBEAM IS CORRODED (RT OF BL 0).  REMOVED AND REPLACED FS 280 BEAM (RT OF BL 0).  REMOVED RIGHT SIDE BEAM IAW SRM 700 51-42-06 AND 51-42-21.  PILOT DRILLED RT FS 280 FLOORBEAM PER CRJ 700 SRM 51-41-00.  BEGIN FINAL SIZING HOLES IN AFT FACE RT 280 BEAM CRJ 700 SRM 51-42-06 AND 51-40-11, 51-42-20.  FINAL SIZED HOLES IN RT FS 280 FLOORBEAM AND WET INSTALLED TITANIUM DOUBLERS AND U-BRACKET IAW CRJ 700 SRM 51-42-21 AND 51-42-06.  OK TO INSTALL RT FLOORBEAM.  STARTED INSTALLING FASTENERS IN RT FS 280 FLOORBEAM IAW CRJ 700 SRM 51-42-06 AND 51-42-11 AND 51-42-20.  FINISHED INSTALLING FASTENERS IN RT FS 280 BEAM PER CRJ 700 SRM 51-42-06 EXCEPT FASTENERS COMMON TO SB670BA-53-026.
